# SDR CALA2017110603960

- Difficulty date: November 6, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 52,429 hours, 22,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 8441
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM CHECK, LT OVERWING HATCH EEL EPSU FAILED PUSH TO TEST FUNCTION. REPLACE THE POWER SUPPLY CABIN EMERGENCY LIGHT.
